Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

173 Publications

2015 | Journal Article | IST-REx-ID: 1805
D. Attali, U. Bauer, O. Devillers, M. Glisse, and A. Lieutier, “Homological reconstruction and simplification in R3,” Computational Geometry: Theory and Applications, vol. 48, no. 8, pp. 606–621, 2015.
View | Files available | DOI
2014 | Book Chapter | IST-REx-ID: 2044   OA
U. Bauer, M. Kerber, and J. Reininghaus, “Clear and Compress: Computing Persistent Homology in Chunks,” in Topological Methods in Data Analysis and Visualization III, P.-T. Bremer, I. Hotz, V. Pascucci, and R. Peikert, Eds. Springer, 2014, pp. 103–117.
View | DOI | Download (ext.)
2014 | Conference Paper | IST-REx-ID: 2905   OA
H. Edelsbrunner and D. Morozovy, “Persistent homology: Theory and practice,” presented at the ECM: European Congress of Mathematics, Kraków, Poland, 2014, pp. 31–50.
View | Files available | DOI
2014 | Journal Article | IST-REx-ID: 1876   OA
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, and O. Musin, “Functionals on triangulations of delaunay sets,” Moscow Mathematical Journal, vol. 14, no. 3, pp. 491–504, 2014.
View | Download (ext.)
2014 | Conference Paper | IST-REx-ID: 2177
H. Edelsbrunner and S. Parsa, “On the computational complexity of betti numbers reductions from matrix rank,” in Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, Portland, USA, 2014, pp. 152–160.
View | DOI


Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed